# SDR 96FDEA01211

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65207231
- Condition: Corroded
- Location: Bs 572
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0255 (011) CORROSION (C53-111-01) ON WEB/FRAME, BS 572, RBL 24-26 WL 157 FORWARD BAY.  CORRECTIVE ACTION:  REPAIRED WEB/FRAME BS 572, RBL 24-26, WL 157 IAW FEDEX EA 7-5310-29271.
